# SDR 95FDEA01829

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FRAME BS 720, LBL 31-37, WL 160.  REPAIRED FRAME AT BS 720, LBL 31-37, WL 160 IAW FEDEX SRM 51-40-3.
